# SDR 97ZZZM784

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MC3071BPEGPL
- Condition: Failed
- Location: Cabin
- Component: Grimes, 103073
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY FLOOR PATH LIGHT WAS FOUND TO BE INOPERATIVE AFTER A FLIGHT.  THE LIGHT BULB WAS REPLACED AND THE SYSTEM FUNCTIONALLY CHECKED OK PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.  (M)
